# SDR EISA95367

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND LEFT WING RIB 738.5 LOWER CHORD IS CRACKED AT FORWARD STRINGER BOLT HOLE.  STOP DRILLED ENDS OF CRACK.  FABRICATED, LOCATED AND DRILLED DOUBLER AND FILLERS IAW B727 SRM 51-10-1 AND 57-10-5.  ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER AND FILLERS IAW B727 SRM 57-10-5 AND 51-30-2.  FABRICATED 1 INCH BY 3 INCH BY 5 INCH DOUBLER OUT OF 7075-T6 X .063.  (M)
